# SDR VNAA20250525029

- Difficulty date: April 10, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703409612
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE CAP RH/LH OF FS280 BULKHEAD.  ANGLE CAP RH/LH OF FS280 BULKHEAD WERE REPLACED PER CRJ700 SRM 51-42-10-001-001-A01, ANGLE CAP LH WAS INSTALLED UNDER NRC 00194.
